brain-icon
Dosage problem as patient has nausea
Stroke tablet syndopa is given increased  dosage after consulting doctor but patient is bedridden after that
23 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Need to immediately check with doctor as you said that patient is bedridden after dosage increase Or consult online.
Next Steps
Thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +142
Consult with a doctor
Online now
Tb Syndopa is given for Parkinson-like disorders.
Next Steps
You should consult your doctor if you think it is not helping him.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.